# SDR RAIA2020010725001

- Difficulty date: December 5, 2019
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N11113
- Make and model: Emb EMB-145XR
- Aircraft serial: 145662
- Aircraft time: 44,569 hours, 27,700 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Altimeter
- Condition: Corroded
- Location: Radio
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UNDER FWD RADIO ALTIMETER AFT OF WING....PREFORMED REPAIR ON FWD RADIO ALTIMETER SKIN I/A/W EO-EMB145-53-069-O.
